# SDR UOIA2022112200004

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N904GD
- Make and model: Bnorm BN2B26
- Aircraft serial: 2128
- Aircraft time: 20,843 hours, 81,389 cycles
- Engine: Lyc O540E4C5
- Engine time: 553 hours
- Propeller: Hartzl HCC2YK2
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part serial: NA
- Condition: Lack Of Lube
- Location: Zone 500
- Part time: 16,745 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEFT PROPELLER GETTING STUCK INTERMITTENT.
